RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 3, Pages 748–753 (Mi zvmmf7004)  

Scientific communications

A double layer scheme of an improved order of accuracy for systems of parabolic equations with constant coefficients

G. V. Meladze

Tbilisi

Full text: PDF file (581 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:3, 231–238

Bibliographic databases:

UDC: 518:517.944/.94
Received: 16.07.1969

Citation: G. V. Meladze, “A double layer scheme of an improved order of accuracy for systems of parabolic equations with constant coefficients”, Zh. Vychisl. Mat. Mat. Fiz., 10:3 (1970), 748–753; U.S.S.R. Comput. Math. Math. Phys., 10:3 (1970), 231–238

Citation in format AMSBIB
\Bibitem{Mel70}
\by G.~V.~Meladze
\paper A double layer scheme of an improved order of accuracy for systems of parabolic equations with constant coefficients
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 3
\pages 748--753
\mathnet{http://mi.mathnet.ru/zvmmf7004}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0273850}
\zmath{https://zbmath.org/?q=an:0199.50404}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 3
\pages 231--238
\crossref{https://doi.org/10.1016/0041-5553(70)90128-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7004
  • http://mi.mathnet.ru/eng/zvmmf/v10/i3/p748

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:107
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020